# SDR UPS98825831

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CHECK, VERTICAL STAB FRONT SPAR ATTACH ANGLE IS CORRODED STA 1720 AT LONGERON 13 RIGHT.  REMOVED CORROSION FROM VERTICAL STAB FRONT SPAR ATTACH ANGLE AT FS 1720 LONGERON 13 RIGHT IAW DC8 SRM 51-1-8 ALODINED AND PRIMED AREA IAW DC8 SRM 51-1-8
